| Model Number |
72404234-14 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.A surgical procedure was performed during which a fluid loss due a cylinder puncture was identified.It was reported that the puncture was due to the patient getting penile girth injections and puncturing implant.The preconnect system was replaced and the reservoir was retained.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 1100634571.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).